# SDR P5CA9600252

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Punctured
- Location: Fueling Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FUELING PANEL ACCESS DOOR, RIGHT WING.  SANDED DAMAGED AREA, REPAIRED IAW SRM 51-40-08.
